# SDR GTIA2024011037755

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 34,931 hours, 13,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FWD L1 MEGAPHONE VOLUME KNOB MISSING.-R/R FWD L1 MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD. NO OTHER DEFECTS NOTED AT THIS TIME.
